# SDR UALA2010070202354

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 41,633 hours, 16,295 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED WITH MESSAGE 'EPSU INT LOADS AFT LEFT.  REPLACED EPSU BATTERY AT AFT POSITION.  EMER LIGHTS TEST AT PTC PANEL OKAY.
